# SDR SWAA2022022314990

- Difficulty date: October 16, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 49,818 hours, 33,244 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Cracked
- Location: Aed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AED LOWER HINGE ACCESS COVER SUPPORT STIFFENER CRACKED. / REMOVED AND REPLACED AED LOWER HINGE ACCESS COVER SUPPORT STIFFENER PER SRM 51-10-02-0G-0
